MathSciNet Relay Station
MathSciNet bibliographic data
MR2365485 60H10 (60B15 60J05)
Akahori, Jirô; Uenishi, Chihiro; Yano, Kouji Stochastic equations on compact groups in discrete negative time. Probab. Theory Related Fields 140 (2008), no. 3-4, 569–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement